Videolibrary
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Video Library
Archive
Most viewed videos

Search
RSS
New in collection







August 9, 2021 18:00–18:20, Группы и графы, Sochi
 


Small distance-regular graphs with intersection arrays $\{mn-1,(m-1)(n+1),n-m+1;1,1,(m-1)(n+1)\}$

M. P. Golubyatnikov

N.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Number of views:
This page:9


References
  1. A. E. Brouwer, A. M. Cohen, A. Neumaier, Distance-Regular Graphs, Springer-Verlag, 1989
  2. A. Makhnev, M. Golubyatnikov, W. Guo, “Inverse Problems in Graph Theory: Nets”, Communications in Mathematics and Statistics, 7:1 (2019), 69–8
  3. K. Coolsaet, A. Jurišić, “Using equality in the Krein conditions to prove nonexistence of certain distance-regular graphs”, J. Comb. Theory, Series A., 115 (2008), 1086–1095


SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021